Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Head injury. Low BP, spotting, stomach pain. Not pregnant. Cause?

I ve had a bike accident 3 days ago, fainted after & had low blood pressure...i ve hit my face/head onthe sideawalk. Went to ER everything is back to normal. No pain, however i m getting some kind of spotting (either brown or red)...when i was in the ambulance i ve had lower stomach pain like i m getting my period, and now looks like i did. It s only ve been a week from my period when i had the accident & i am not pregnant. Thank you
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The mild spotting that you are having could be related to an external injury in the genitalia during the accident. If the spotting is a mild one then there is nothing to worry and it will gradually stop in next few days.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor